# SDR SWAA041428

- Difficulty date: May 19, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 76,322 hours, 62,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT AT ROW 14 ABC INOP.  RELAMPED EEPLS PER MM.
